# SDR AALA202312113315

- Difficulty date: December 4, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N302SS
- Make and model: Boeing 737823
- Aircraft serial: 44483
- Aircraft time: 8,806 hours, 3,262 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Idg
- Part number: UNKNOWN
- Condition: Unknown
- Location: Zone 500 - Lh Wi
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING CRUISE SOURCE OFF LIGHT ILLUMINATED COMBINE WITH GEN BUS OFF LIGHT. AIRCRAFT RETURN TO AND LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. SERVICE LEFT (AALA202312113315) AND RIGHT (AALA202312118372) IDG TO FULL MARK, PER AMM 12-13-21. NO LEAK NOTED. PERFORMED ENGINE RUN UP AT CRUISE POWER FOR 10 MINUTES NO SOURCE LIGHT OR GEN BUS LIGHT ILLUMINATED.
